MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  FEM/TIB EXTRAC 11X7 3/4 IN; KNEE INSTRUMENT : EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS, INC. 1818910  FEM/TIB EXTRAC 11X7 3/4 IN; KNEE INSTRUMENT : EXTRACTION INSTRUMENTS
Catalog Number 242102000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the impactor handle broke.All pieces removed.
 
Additional Manufacturer Narrative
Investigation summary the device associated with this report was not returned for evaluation.The investigation could not verify or identify any product contribution to the reported event with the information provided as the reported device was not returned for evaluation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, will be filed as appropriate.

Brand Name
FEM/TIB EXTRAC 11X7 3/4 IN
Common Device Name
KNEE INSTRUMENT : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7372991
Report Number1818910-2018-56130
Device Sequence Number1055569
Product Code HWB
UDI-Device Identifier10603295122722
UDI-Public10603295122722
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242102000
Device Lot NumberSO2014782
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2018
Supplement Date Received by Manufacturer11/08/2018
Initial Report FDA Received Date03/27/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1